# SDR RAAA00B2044

- Difficulty date: August 28, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,471 hours, 42,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE AT LT FORWARD DOOR NEEDS TO BE REPACKED SLIDE COVER IS LOOSE ON RIGHT SIDE.  REPACKED AND INSTALLED SLIDE IAW 25-60-13.
